# SDR 99ZZZM380

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9001
- Make and model: Beech E18S
- Aircraft serial: BA460
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 185512L
- Condition: Broken
- Location: Cockpit
- Part time: 16,840 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT DEPART FROM EPH TO EAT, ON TAKEOFF AIRCRAFT HAD A BIRDSTRIKE ON LEFT WINDSHIELD.  AIRCRAFT RETURNED TO EPH MECHANIS INSPECTED AIRCRAFT AND REPLACED WINDSHIELD, RETURNED TO AIRCRAFT TO SERVICE.  (M)
